BPG is committed to discovery and dissemination of knowledge
Cited by in F6Publishing
For: Wang Y, Liu P. A case of erythema multiforme drug eruption associated with erythrodermic psoriasis induced by sofosbuvir and daclatasvir. J Clin Pharm Ther 2017;42:108-10. [PMID: 27757979 DOI: 10.1111/jcpt.12467] [Cited by in Crossref: 5] [Cited by in F6Publishing: 3] [Article Influence: 0.8] [Reference Citation Analysis]
Number Citing Articles
1 Cunha-Silva M, Mazo D, Arrelaro R, Vaz N, Rabello M, Lopes T, Corrêa B, Torino AB, Cintra M, Lorena S, Sevá-Pereira T, Almeida J. Hand-foot syndrome due to hepatitis C therapy. Rev Assoc Med Bras (1992) 2018;64:415-9. [PMID: 30304139 DOI: 10.1590/1806-9282.64.05.415] [Cited by in Crossref: 3] [Article Influence: 0.8] [Reference Citation Analysis]
2 Oliveira FB, Boza JC, Pires GC, Barone CR, Rossi SD, Silva M, Bonamigo RR. Direct-acting antiviral drugs are triggers for psoriasis: report of three cases. Int J Dermatol 2018;57:e95-7. [PMID: 29974944 DOI: 10.1111/ijd.14137] [Cited by in Crossref: 2] [Article Influence: 0.5] [Reference Citation Analysis]
3 Verma N, Singh S, Sawatkar G, Singh V. Sofosbuvir induced steven Johnson Syndrome in a patient with hepatitis C virus-related cirrhosis. Hepatol Commun 2018;2:16-20. [PMID: 29404508 DOI: 10.1002/hep4.1126] [Cited by in Crossref: 6] [Cited by in F6Publishing: 4] [Article Influence: 1.2] [Reference Citation Analysis]
4 Tahir D, Souliman M, Mola De La Rosa A, Al-Jobory O, Naguib T. Erythema Multiforme-Like Presentation in an Asymptomatic COVID-19 Patient. Cureus 2021;13:e20814. [PMID: 35141072 DOI: 10.7759/cureus.20814] [Cited by in Crossref: 1] [Cited by in F6Publishing: 1] [Article Influence: 1.0] [Reference Citation Analysis]
5 Abdelmaksoud A, Vestita M. Direct acting antiviral-induced/exacerbated psoriasis: Addendum! Dermatol Ther 2019;32:e12929. [PMID: 30977241 DOI: 10.1111/dth.12929] [Reference Citation Analysis]